# SDR USAA000818

- Difficulty date: June 2, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Door Frame
- Part time: 49,303 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DOUBLER CRACKED 1 INCH, UPPER LT SIDE OF VENTRAL DOOR JAMB DOUBLER AFT RADIUS.  REPLACED CRACKED SLIPS AND CRACKED ANGLE PER SRM 53-05 FIG 30.  (M)
